# SDR QXEA2013021100313

- Difficulty date: February 11, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 13,943 hours, 14,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD LOWER EMERGENCY EXIT FAILED PIN EXTENSION CHECK LENGTH MEASUREMENT AMM 52-23-00-720-801.  ADJUSTED LATCH IAW AMM 52-23-00-820-801.
